# SDR AALA201912099033

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,401 hours, 22,357 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER TAKEOFF ON GEAR RETRACTION THE RED LEFT GEAR LIGHT REMAINED ILLUMINATED. AFTER EXTENDING  AND RETRACTING THE GEAR ALL INDICATIONS WERE NORMAL.ACCOMPLISHED PSEU BITE NO FAULTS LOGGED. ACCOMPLISHED GVI OF MAIN LANDING GEAR WIRING, NO FAULTS FOUND. IAW FIM 32-09-00.
